# SDR R61A20110129

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 18,072 hours, 13,481 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8001901
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOUD THUMPING NOISE AND VIBE COMING FROM FWD SECTION OF FUSELAGE, DECLARED AN EMERGENCY INTO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED RT NR 1 AND NR 2 MLG UPLOCK PROX SENSORS PER EMB AMM, OPS CHECK GOOD.
